# SDR A6WA200740506

- Difficulty date: September 7, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R530057A
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 RBL 9 OUTBOARD CLIP CRACKED.  SUP - MAINTENANCE REPLACED CLIP IAW SRM 51-42-06 AND BSC SRM 601R-53-0057A. (M)
